I am wondering if anyone else has problems with palpitations and PVC's the day AFTER a stressful event. Last night I had a big argument with my husband, and had lots of bigeminy during that time ( I get bigeminy with any emotional event). I slept fine, but this morning I had bigeminy when I got out of bed and lots of PVC's since then. Does anyone else have this pattern? Is it caused by adrenaline still in my system ? I feel so yucky today.
I can't answer from personal experience, but I will guess "Yes" to you question. I hope all is calming down and that you can return to feeling better with no stress... we all have stress each day, so we have to live with some, but high stress needs to be addressed to get it down, way down.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.